# SDR AALA202206162375

- Difficulty date: June 2, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR CUT OUT STOP FITTING WORN. REPLACED STOP FITTING PER SRM 51-72-11.
